# SDR SWAA2021091540302

- Difficulty date: July 31, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS870 RBL21 WL166. ; / [01] REMOVED CORROSION IN 1'X1' AREA REMOVED 0.015 FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE PART#ATS 2472 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION 1 PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE PART# ATS 2472 S/N UNKNOWN; [03] REMOVED ACB RH FLOOR TO SIDEWALL SUPPORT; BS 867-887; RBL21; IAW SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-05 AND DWG 146A7500 AND DWG 147A7500; [05] VERIFIED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-05 AND DWG 146A7500 AND DWG 147A7500; [06] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT; [07] VERIFIED STEP 6; [08] OK TO INSTALL ACB FLOOR TO SIDEWALL SUPPORT; BS 867-887; RBL 21; [09] INSTALLED ACB RH FLOOR TO SIDEWALL SUPPORT; BS 867-887; RBL21; IAW SRM 51-40-02-0G-0 AND DWG 146A7502.; [10] VERIFIED INSTALLATION OF ACB RH FLOOR TO SIDEWALL SUPPORT; BS 867-887; RBL 21 PER SRM 51-40-02 AND DWG 146A7502; [11] VERIFIED ALL WORK COMPLETE THIS TASK
